# SDR CA050121001

- Difficulty date: January 20, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,586 hours
- Engine: Pwa JT15D4
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Landing Light
- Component: Electrical Conn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT LND LIGHT WOULD NOT EXTING. (RELAY STUCK (ON)).  RELAY WAS REPLACED, FAULT STILL PERSISTED,  (SHORT) DISCOVERED TO X2.  (COIL GROUND) TERM OF RELAY. BETWEEN RT GEAR WHEELWELL CNTR P/J 64 PIN W, RELAY TERM X2. WHEN P/J 62 WAS DISCONTD PIN SMALL (E) AND WIRE L590C16 SHOWED SIGNS OF OVERHEAT.  PIN WAS HEAT TO PREVENT EXTRACT FROM CONN, WIRE WAS DISCOLORED ABOUT 8 IN FROM CONN.  RELAY CONTACTS REMAINED CLOSED (RELAY ENERGISED)TO PERMIT FLOW OF DC PWR TO LIGHT IS STILL ON-GOING. PIN WAS OVERHEAT COULD BE RELATED TO EXT ILLUMN OF LDNG LIGHT.  NOT AN INTERNAL (SHORT) IN CONN.  COIL (GROUND SEEKING) WIRE USES PIN H OF THIS CONN , SMALL (E) PWR PIN.  RELAY AND LAND LIGHT ON/OFF SWITCH (S2) HAVE BEEN REPLACED.
